Open Access
Translator Disclaimer
February 2002 Numberical Method for Backward Stochastic Differential Equations
Jin Ma, Philip Protter, Jaime San Martín, Soledad Torres
Ann. Appl. Probab. 12(1): 302-316 (February 2002). DOI: 10.1214/aoap/1015961165

Abstract

We propose a method for numerical approximation of backward stochastic differential equations. Our method allows the final condition of the equation to be quite general and simple to implement. It relies on an approximation of Brownian motion by simple random walk.

Citation

Download Citation

Jin Ma. Philip Protter. Jaime San Martín. Soledad Torres. "Numberical Method for Backward Stochastic Differential Equations." Ann. Appl. Probab. 12 (1) 302 - 316, February 2002. https://doi.org/10.1214/aoap/1015961165

Information

Published: February 2002
First available in Project Euclid: 12 March 2002

zbMATH: 1017.60074
MathSciNet: MR1890066
Digital Object Identifier: 10.1214/aoap/1015961165

Subjects:
Primary: 60G35 , 60H20 , 60H99 , 65C99 , 65L99

Keywords: Backward stochastic differential equations , numerical methods

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.12 • No. 1 • February 2002
Back to Top